# SDR MALA010132

- Difficulty date: January 23, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 6226342022
- Part serial: OFF5045
- Condition: Broken
- Location: Adi
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O SIDE ADI INOP. BREAKER OUT.  RETURNED TO MSP.  MAINTENANCE REMOVED AND REPLACED NR 2 EADI P/N 622-6342-022, S/N ON 631, S/N OFF 5045.  NR 2 EADI/EFIS SYSTEM OPS CHECK GOOD.
